MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MIMX

MIO; UNO INSET II 60/6 SC1 PINK MIMX
Lot Number 5404805
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in egypt.It was reported that patient faced infusion set cannula bent event on (b)(6) 2024.The events occurred on 2nd day after insertion.The insertion site was at abdomen.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19327995
Report Number3003442380-2024-01532
Device Sequence Number7003505
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2025
Device Lot Number5404805
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/16/2024
Patient Sequence Number1
Patient SexUnknown